Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Chicago, IL

July 18, 2007Lake County, Porter County, Indiana; 6 counties in Illinois

NWS Chicago, IL issued this flash flood warning at Jul 18, 2007, 9:50 PM CDT for Lake County, Porter County, Indiana; 6 counties in Illinois. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 9:50 PM CDT (02:50 UTC)
Expired
Jul 19, 2007, 3:45 AM CDT
In force
6 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kendall County, IL, Will County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 26 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 9:55 PM CDTFLOODOak Forest, IL4 TO 5 INCHES OF RAIN COVERING ROADWAY, 167TH ST AND CICERO.
Jul 18, 10:00 PM CDTFLOODOak Forest, ILVIADUCT, ROCK ISLAND RAILROAD TRACKS, FLOODED WEST OF CICERO AVE ON 159TH STREET. AUTOMOBILE ACCIDENT DUE TO TRAFFIC BECAUSE OF FLOOD WATERS.
Jul 18, 10:00 PM CDTHEAVY RAIN 1.2Glen Ellyn, IL1.2 INCHES FROM 830 PM TO 10 PM.
Jul 18, 10:09 PM CDTFLOODOswego, IL4 INCHES FLOWING WATER SIMMON ROAD AND DOUGLAS, SIMMON ROAD FLOODED FOR ONE HALF MILE.
Jul 18, 10:23 PM CDTFLOODJoliet, IL6 TO 8 INCHES OF RAIN AT TRAIN STATION, JEFFERSON AND OTTAWA STREETS.
Jul 18, 10:26 PM CDTFLOODJoliet, ILCENTER STREET,NORTH OF INTERSTATE 80, 12 INCHES OF RAIN IN ROADWAY AND RISING.
Jul 18, 10:40 PM CDTFLASH FLOODRomeoville, ILROMEOVILLE FLOODED STREETS BETWEEN NORMANTOWN ROAD AND ROMEO ROAD.
Jul 18, 10:42 PM CDTFLASH FLOODOswego, ILDOLORES AND ROUTE 31, 8 INCHES OF WATER IN ROADWAY VEHICLE WITH OCCUPANT STRANDED.
Jul 18, 11:00 PM CDTHEAVY RAIN 4.03Plainfield, IL4.03 RAINFALL ROUTE 126 AND 30.
Jul 19, 1:12 AM CDTHEAVY RAIN 3.03Romeoville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3514 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3514 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 190251
FFWLOT
ILC031-043-063-089-093-197-INC089-127-190845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
950 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOK COUNTY IN NORTHEAST ILLINOIS...
  DUPAGE COUNTY IN NORTHEAST ILLINOIS...
  GRUNDY COUNTY IN NORTHEAST ILLINOIS...
  KANE COUNTY IN NORTHEAST ILLINOIS...
  KENDALL COUNTY IN NORTHEAST ILLINOIS...
  WILL COUNTY IN NORTHEAST ILLINOIS...
  LAKE COUNTY IN NORTHWEST INDIANA...
  PORTER COUNTY IN NORTHWEST INDIANA...

* UNTIL 345 AM CDT THURSDAY...

* AT 950 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF 
  THUNDERSTORMS PRODUCING HEAVY RAINFALL FROM SOUTHERN KANE 
  COUNTY...EAST TO NORTHERN LAKE AND PORTER COUNTIES.

RADAR RAINFALL ESTIMATES INDICATE THAT BETWEEN ONE AND TWO INCHES OF 
RAIN HAVE FALLEN ACROSS MUCH OF THE CHICAGO METRO AREA THIS 
EVENING...WITH MUCH OF THIS RAINFALL OCCURRING IN A VERY SHORT 
DURATION IN THE HEAVIEST STORMS. WHILE RAIN WAS DIMINISHING ACROSS 
NORTHERN PARTS OF THE CHICAGO AREA...RUNOFF FROM EARLIER HEAVY RAIN 
WILL CONTINUE TO RESULT IN SIGNIFICANT STREET FLOODING...AND 
FLOODING OF LOW LYING AREAS SUCH AS UNDERPASSES...DITCHES AND 
CREEKS. HEAVY RAINFALL WILL MOVE SOUTH INTO THE 
MORRIS...PEOTONE...CROWN POINT AND VALPARAISO AREAS THROUGH 11 PM 
CDT.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. FIND AN ALTERNATE ROUTE.

THIS WARNING REPLACES THE URBAN AND SMALL STREAM FLOOD ADVISORY IN 
EFFECT EARLIER FOR KANE...DUPAGE...COOK AND NORTHERN WILL COUNTIES.

LAT...LON 4112 8859 4113 8827 4122 8823 4123 8804
      4130 8803 4131 8751 4132 8694 4170 8695
      4161 8722 4162 8737 4171 8753 4187 8762
      4203 8767 4203 8860

$$

RATZER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:00 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 18, 7:00 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
700 PM CDT WED JUL 18 2007

.DISCUSSION...220PM
COMPLEX AND POTENTIALLY POTENT SITN CONTINUING WITH ASSORTED THREATS
DURING THE NOCTURAL HRS. LAST NIGHTS RAIN FROM OGLE AND LEE COUNTIES
SEWD INTO LASALLE AND LIVINGSTON COUNTIES MAKE THESE AREAS VERY
VULNERABLE TO ADDITIONAL RAIN AND SUBSEQUENT FLOODING TNGT AND
THURSDAY.

UPPER TROUGH WHICH HAS SUPPORTED SEWD MOVING MCS SYSTEMS PAST 2 DAYS
WILL BE BUCKLING LATER TONIGHT AND THURSDAY WITH SHORT WAVE PIVOTING
SWD FROM MANITOBA THROUGH THE MIDWEST DRAGGING COOLER AIR INTO
REGION LATER THURSDAY.  SECOND IMPULSE IS MOVING OUT OF THE WESTERN
DAKS THIS AFTN AND WILL SLIDE ESE AHEAD OF HIGHER AMPLITUDE DEVELMT.
THIS LATTER SYSTEM IS NOW BEGINNING TO INTERACT WITH BAROCLINIC ZONE
STRETCHING FROM SE SDAK ACROSS NRN IOWA INTO SRN WISC.  VERY MOSIT
AIR SOUTH OF THIS BOUNDARY WILL BE THE FUEL FOR TSTMS/MCS EXPECTED
TO FORM OVER WRN IOWA OR SW MINN DURING THE LATE AFTN.  WHOLE FLOW
PATTERN IS NOW MORE E-W SO EXPECT ANY ORGANIZED CONVECTION TO MOVE
TWD NRN ILL DURING THE NIGHT.  AVAILABLE ACARS SOUNDINGS AND MODEL
SOUNDINGS FROM ORD WESTWARD ACROSS IOWA SHOW A CONTINUED VERY DEEP
NEARLY ADIABATIC LAPSE RATE IN AN ELEVATED ZONE ABOVE 850MB.
POCKETS OF DRY AIR ALSO SEEN IN THESE WHICH SUGGESTS BOTH STRONG
BUOYANCY AS WELL AS WIND POTENTIAL.

AT THIS POINT EXPECT CONVECTION SHOULD ORGANIZE ALONG THE IOWA/MINN
BORDER MORE OR LESS..AND TRACK EAST OR ESE INTO NRN ILLINOIS DURING
THE LATE EVENING OR AFTER MIDNIGHT. CANNOT IGNORE SLOW APPROACH OF
MAIN CANADIAN FRONT INTO NRN WISC WHICH MAY INITIATE ITS OWN ZONE OF
CONVECTION BUT AT THIS POINT THE SHORT WAVE ENHANCED CONVECTION FROM
THE WEST IS OF MORE CONCERN.

FLOODING...SOUTH AND WESTERN PORTIONS OF CWA SATURATED. DIFFERENCE
IN TONIGHTS SITUATION IS A BETTER INFLOW EXPECTED ACROSS IOWA AND
NRN MISSOURI. 925MB AND 850MB MODEL WINDS ARE WELL ORGANIZED DURING
THE NIGHT WITH UP TO 35KTS SEEN ON THE NAM80. THUS LOW LEVEL FORCING
OF MOIST AIR INTO CONVECTIVE CLUSTERS MAY IMPROVE RAIN PRODUCTION.
WILL LEAVE FFA AS IS FOR NOW IT BOTH TIME...12Z THUR...AND AREA.
PRECIP WILL FADE OFF TO THE SE THUSDAY AFTERNOON.

FROM FRIDAY ONWARD ALL GUIDANCE SUGGESTS A LARGE SLOW MOVING
ANTICYCLONE WILL PARK OVER THE MIDWEST WITH SLOW MODIFICATION OF
TEMPS AFTER SUNDAY. NO READON TO ARGUE AS UPPER AIR PATTERN FEATURES
A HIGH AMPLITUDE RIDGE FROM THE PLAINS INTO THE MIDWEST.  KML

&&

.AVIATION...

00Z TAFS...AREA OF THUNDERSTORMS DEVELOPING ACROSS FAR NORTHERN IL
ACROSS THE PAST HR AND CONINTUING TO EXPAND TO THE SE. HAVE CARRIED
TEMPO TS FOR THE FIRST FEW HRS WITH THE EXPECTATION THAT THIS
ACTIVITY WOULD BE PUSHING EAST OF THE TERMINALS. BUT DEVELOPMENT
CONTINUES ACROSS NW IL/SW WI SO THIS WILL LIKELY NEED TO BE ADJUSTED
AS THE EVENING GOES ON. SECOND TEMPO TS WAS FOR THE MAIN LINE OF TS
ACROSS IA WHICH...NOW APPEARS LIKE IT WILL PUSH SOUTHEAST...MAINLY
SOUTH OF THE TAFS DURING THE LATE EVENING AND EARLY MORNING HRS BUT
RAIN WITH EMBEDDED TS STILL LOOKS REASONABLE. PRECIP CHANCES AROUND
SUNRISE QUESTIONABLE AND WILL NEED TO BE LOOKED AT WITH NEXT SET OF
TAFS. FRONT MOVES THRU THE AREA LATE THURSDAY MORNING SHIFTING WINDS
NORTH...THEN SPEEDS INCREASE IN THE AFTERNOON WITH GUSTS 20-25KTS.
CMS

&&

.MARINE DISCUSSION...

245 PM CDT

A WEAK AND DIFFUSE FRONTAL TROUGH FROM SOUTHERN
MINNESOTA...SOUTHEASTWARD ACROSS SOUTHERN LAKE
MICHIGAN WILL REMAIN STATIONARY THROUGH THIS EVENING. MEANWHILE...A
LOW PRESSURE CENTER OVER NEBRASKA WILL MOVE EASTWARD ACROSS THE
UPPER MIDWEST TONIGHT...TO A POSITION NEAR DETROIT BY THURSDAY
MORNING.  AS THIS LOW MOVES EAST OF THE LAKE TONIGHT...A
TRAILING COLD FRONT WILL SURGE SOUTHWARD ACROSS LAKE
MICHIGAN...CLEARING THE SOUTH END OF THE LAKE EARLY THURSDAY
MORNING. IN THE WAKE OF THIS FRONT...A HIGH PRESSURE CENTER WILL
BUILD ACROSS MINNESOTA AND INTO THE WESTERN GREAT LAKES THURSDAY AND
FRIDAY. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ACROSS
SOUTHERN LAKE MICHIGAN FROM THURSDAY AFTERNOON THROUGH FRIDAY DUE TO
NORTH WINDS IN EXCESS OF 20 KNOTS AND WAVES IN EXCESS OF 5 FEET
THROUGH THE PERIOD.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 12Z THURSDAY FOR OGLE...LEE...LA SALLE...
GRUNDY...LIVINGSTON...IROQUOIS AND FORD.
IN...FLOOD WATCH UNTIL 12Z THURSDAY FOR BENTON.
LM...SMALL CRAFT ADVISORY 15Z THURSDAY THROUGH 03Z SATURDAY.

&&
Hazardous weather outlook, Jul 18, 4:00 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT WED JUL 18 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
190930-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT WED JUL 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MOST
OF NORTHERN ILLINOIS AND A SMALL PORTION OF NORTHWEST INDIANA.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ELSEWHERE.

THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM
ROCKFORD...TO DOWNTOWN CHICAGO...TO PORTAGE INDIANA.

ISOLATED THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING
WILL GIVE WAY TO MORE ORGANIZED STORMS MOVING IN FROM THE WEST
TOWARD AND AFTER MIDNIGHT.

THESE STORMS MAY EVOLVE INTO A LINEAR CLUSTER CAPABLE OF PRODUCING
DAMAGING WINDS AS IT MOVES EAST SOUTHEASTWARD INTO NORTHERN ILLINOIS
LATER THIS EVENING.

FLOODING...
HEAVY RAINFALL RESULTING FROM LAST NIGHTS THUNDERSTORMS HAS CAUSED
FLOODING FROM LEE COUNTY ILLINOIS...SOUTHEASTWARD THROUGH THE
PONTIAC AREA.  OVER 5 INCHES OF RAIN WAS REPORTED THROUGH EARLY
THIS MORNING IN THESE AREAS.

DUE TO THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND TONIGHT...THE FLASH FLOOD WATCH FOR SOUTHERN AND
WESTERN PORTIONS OF THE OUTLOOK AREA HAS BEEN EXTENDED UNTIL 7AM
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL LIKELY BE ONGOING SOUTH OF THE KANKAKEE AND
ILLINOIS RIVERS THURSDAY MORNING...WITH A CHANCE OF MORNING
THUNDERSTORMS NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MEASUREMENTS OF HEAVY
RAINFALL OR REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-190930-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-
GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN OPEN WATERS FROM WINTHROP HARBOR IL EASTWARD TO THE
MID POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM
OFFSHORE-
400 PM CDT WED JUL 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT.  SOME OF THESE STORMS MAY BE
SEVERE WITH WIND GUSTS IN EXCESS OF 34 KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED TO DEVELOP BY
THURSDAY AFTERNOON...AND CONTINUE INTO FRIDAY.  NORTH WINDS
SUSTAINED AROUND 25 KNOTS WILL LIKELY RESULT IN WAVES IN EXCESS OF 6
FEET AND AN INCREASED THREAT OF RIP CURRENTS ALONG THE INDIANA
SHORELINE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KL

In the hours before

Local storm report, Jul 18, 9:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
923 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     WEST CHICAGO            41.89N 88.22W
07/18/2007                   DUPAGE             IL   EMERGENCY MNGR

            1 FOOT TREE DOWN.

&&

CMOTT
Local storm report, Jul 18, 9:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
924 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     WEST CHICAGO            41.89N 88.22W
07/18/2007                   DUPAGE             IL   EMERGENCY MNGR

            POWER LINES DOWN ON POWIS ROAD.

&&

CMOTT
Local storm report, Jul 18, 9:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
926 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     FLASH FLOOD      BENSENVILLE             41.96N 87.94W
07/18/2007                   DUPAGE             IL   EMERGENCY MNGR

            SPRING STREET 14 INCHES OF WATER. 6 TO 8 OF RAIN INCHES
            PER HOUR.

&&

CMOTT
Local storm report, Jul 18, 9:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
931 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       CHICAGO                 41.88N 87.63W
07/18/2007  M2.00 INCH       COOK               IL   PUBLIC

            2 INCHES OF RAIN FELL IN WRIGLEYVILLE.

&&

CMOTT
Local storm report, Jul 18, 9:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
933 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     LISLE                   41.79N 88.09W
07/18/2007                   DUPAGE             IL   TRAINED SPOTTER

            1 TO 2 INCH LIMBS DOWN OGDEN AND MAIN STREET.

&&

CMOTT
Local storm report, Jul 18, 9:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
935 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             SCHAUMBURG              42.03N 88.08W
07/18/2007  E0.88 INCH       COOK               IL   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

CMOTT

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:50 PM CDTFlash Flood WarningLOTLake, Porter6 hr
Jul 18, 10:00 PM CDTSevere Thunderstorm WarningLOTLake40 min
Jul 18, 7:09 PM CDTSevere Thunderstorm WarningLOTWinnebago57 min
Jul 18, 7:17 PM CDTFlash Flood WarningLOTBoone, Lake, McHenry6 hr
Jul 18, 7:17 PM CDTFlash Flood WarningLOTBoone, Lake, McHenry, Winnebago6 hr
Jul 18, 7:17 PM CDTSevere Thunderstorm WarningLOTMcHenry44 min
Jul 18, 7:31 PM CDTRiver Flood WarningLOTLaSalle25 hr
Jul 18, 7:32 PM CDTSevere Thunderstorm WarningLOTCook, Kane58 min
Jul 18, 7:37 PM CDTSpecial Marine WarningLOT113 min
Jul 18, 8:28 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane47 min
Jul 18, 8:45 PM CDTSevere Thunderstorm WarningLOTCook60 min
Jul 18, 8:45 PM CDTSevere Thunderstorm WarningLOTLee, Ogle60 min
Jul 18, 8:47 PM CDTSevere Thunderstorm WarningLOTDeKalb43 min
Jul 18, 9:03 PM CDTFlash Flood WarningLOTDeKalb, Lee, Ogle6 hr
Jul 18, 9:04 PM CDTSevere Thunderstorm WarningLOTWill51 min
Jul 18, 9:12 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane22 min
Jul 18, 9:15 PM CDTSevere Thunderstorm WarningLOTKendall82 min
Jul 18, 9:24 PM CDTSpecial Marine WarningLOT66 min
Jul 18, 9:31 PM CDTSevere Thunderstorm WarningLOTGrundy, Will48 min
Jul 18, 9:32 PM CDTSevere Thunderstorm WarningLOTDeKalb, LaSalle58 min
Jul 18, 9:39 PM CDTSevere Thunderstorm WarningLOTLee21 min
Jul 18, 9:45 PM CDTSevere Thunderstorm WarningLOTCook25 min
Jul 19, 9:06 AM CDTRiver Flood AdvisoryLOTDeKalb19 hr

Nearby

Flash Flood Warnings in Illinois, 2007Flash Flood Warnings in Indiana, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.